# SDR VNAA2024100911101

- Difficulty date: October 1, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 31,377 hours, 24,299 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R PACK TEMP CAUTION MSG IN FLIGHT. / REMOVED AND REPLACED RH PACK COMPRESSOR-DISCHARGE TEMPERATURE SENSOR IAW CRJ 700 AMM 21-51-10-000/400-801. OPS CHECK GOOD.
